# SDR DALA2022011700310

- Difficulty date: January 16, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 56,718 hours, 26,683 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3276 DURING TEST PSU/O2 PANEL ON SEAT 2 C/D DID NOT DROP. CORRECTIVE ACTION: REPACKED MASKS. OK FOR SERVICE. (8367580)
